Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 3, Pages 193-203
Asymptotic classification of aliasing structures
Institute for Information Transmission Problems, Ermolovoy str., 19, Moscow 101447 , Russia
Received 1 November 1991; Revised 1 June 1992
Copyright © 1992 R. N. Izmailov and A. V. Pokrovskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The effects of quantization of quickly oscillating functions are
considered. An asymptotical classification of aliasing spots is considered.
The results obtained may be used in the restoring of certain features of